# SDR 9503029914

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964N
- Make and model: Doug DC-9-31
- Aircraft serial: 47416
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN WOULD NOT PRESSURIZE IN EITHER AUTO OR MANUAL AFTER TAKEOFF.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  INSPECTED ALL DOOR SEALS, OUTFLOW VALVE, AND PRESSURIZED AIRCRAFT WITH BOTH ENGINES RUNNING.  ALL CHECKED OK WITH NO PROBLEMS FOUND.  AIRCRAFT RETURNED TO SERVICE.
